# SDR ASAA2023030842251

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 3,988 hours, 1,154 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DPI EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE FILTER AND RESET FILTER HOUSING DPI PER B737-9 AMM 49-91-12.
